RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 119, Number 2, Pages 332–344 (Mi tmf742)  

This article is cited in 2 scientific papers (total in 2 papers)

Multiparameter models for random walks in disordered lattice systems

V. E. Shestopal

Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: Multidimensional asymptotically exactly solvable models are suggested for random walks in a stationary random lattice environment. These models differ from the well-known ones in that they involve arbitrarily many independent local random parameters per lattice site and allow for slowly decreasing intensities with increasing intersite distance. In particular, the suggested models describe the first nontrivial exactly solvable multidimensional systems with symmetrical interaction.

DOI: https://doi.org/10.4213/tmf742

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 119:2, 660–669

Bibliographic databases:

Received: 26.08.1998

Citation: V. E. Shestopal, “Multiparameter models for random walks in disordered lattice systems”, TMF, 119:2 (1999), 332–344; Theoret. and Math. Phys., 119:2 (1999), 660–669

Citation in format AMSBIB
\Bibitem{She99}
\by V.~E.~Shestopal
\paper Multiparameter models for random walks in disordered lattice systems
\jour TMF
\yr 1999
\vol 119
\issue 2
\pages 332--344
\mathnet{http://mi.mathnet.ru/tmf742}
\crossref{https://doi.org/10.4213/tmf742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1718653}
\zmath{https://zbmath.org/?q=an:0958.82020}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 119
\issue 2
\pages 660--669
\crossref{https://doi.org/10.1007/BF02557357}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081597700007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf742
  • https://doi.org/10.4213/tmf742
  • http://mi.mathnet.ru/eng/tmf/v119/i2/p332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dzheparov F., Gul'ko A., Heitjans P., L'vov D., Schirmer A., Shestopal V., Stepanov S., Trostin S., “Spin dynamics and beta-NMR after polarized neutrons capture”, Physica B, 297:1–4 (2001), 288–292  crossref  adsnasa  isi  scopus  scopus  scopus
    2. F. S. Dzheparov, V. E. Shestopal, “Asymptotically Exactly Solvable Models of Processes in Stochastically Homogeneous Disordered Lattice Media”, Theoret. and Math. Phys., 135:1 (2003), 549–565  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:235
    Full text:91
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020